# SDR UPS07551313

- Difficulty date: December 7, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREMELY HOT ODOR ON TAKEOFF ROLL AND AFTER TAKEOFF.  ODOR INCREASED WITH BOTH PACKS AND DISSIPATED AFTER APPROX 15 MINUTES AT CRUISE.  FOR T/S RAN ENGINES, PRESSURIZED A/C, ISOLATED LT AND RT PACKS, COULD NOT DUPLICATE ODOR. ALSO WITH COCKPIT WINDOWS COLD, TURNED ON WINDOW HEAT AND NO ODOR NOTICED IN C/P.  SUSPECT DEICE FLUID INGESTION.  SEE SAME LP ITEM 3.
